MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950D
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the remote monitor started smoking.A new monitor was ordered for the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Remote monitor analysis: the monitor was returned and revealed that there was a software service error code indication and miscellaneous service error code indication.If information is provided in the future, a supplemental report will be issued.

Brand Name
MYCARELINK
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6162366
Report Number3004593495-2016-00526
Device Sequence Number931783
Product Code NVZ
UDI-Device Identifier00643169367203
UDI-Public00643169367203
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950D
Device Catalogue Number24950D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2017
Initial Date Received by Manufacturer 10/24/2016
Supplement Date Received by Manufacturer10/24/2016
07/21/2017
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date09/27/2017
10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LNQ11, ICM
Patient Age67 YR